MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD HAND DRAPE 114 IN. X 142 IN. 289 CM X 360 CM; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD HAND DRAPE 114 IN. X 142 IN. 289 CM X 360 CM; SURGICAL DRAPES AND PACKS
Model Number 13227
Medical Device Problem Codes Product Quality Problem (1506); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not available for return.O&m halyard, inc.Is the specification developer of the halyard hand drape 114 in.X 142 in./ 289 cm x 360 cm - handi-bin.The complaint hand drape is contract manufactured by lianyungang aiyeh non-woven products co., ltd.(fda registration number (b)(4)).A supplier corrective action request (scar) was submitted to the manufacturer on march 7, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported there is linting in the control plus area of the drape.Per the customer, the staff was having to clean instruments carefully to ensure "fluff" did not come into the surgical wound.There was 10-20 minute delay during procedure due to having to ensure debris removal.No lint went into the patient's wound.
 
Additional Manufacturer Narrative
No samples were available for evaluation.Device history records for two complaint lots were reviewed.No issues were documented in the production records, no similar defects were detected through inspection processes.No deviations were reported during manufacture.Process evaluation found that friction likely caused reinforcement piece to fluff.This is the second complaint for fabric linting from jan 2024 to mar 2025, the cpm (complaints per million) is (b)(4).There is no negative trend for this issue for the complaint product.Assembly operators have been notified.Operators will clean the non-woven fabric cut pieces to prevent the generation of debris.Operators have been retrained.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD HAND DRAPE 114 IN. X 142 IN. 289 CM X 360 CM
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LIANYUNGANG AIYEH NON-WOVEN PRODUCTS CO., LTD.
no.9 yunyang rd
lianyungang jiangsu, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21721573
Report Number3014421917-2025-00010
Device Sequence Number21185803
Product Code PUI
UDI-Device Identifier30680651132278
UDI-Public30680651132278
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13227
Device Catalogue Number101322703
Device Lot NumberCA24082XXX, CA24064XXX
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown